Computational Mathematics and Mathematical Physics

, Volume 49, Issue 7, pp 1119–1127

External estimation of a segment function by a polynomial strip

Authors

    • Saratov State University
  • S. I. Dudov
    • Saratov State University
  • E. V. Sorin
    • Saratov State University
Article

DOI: 10.1134/S0965542509070057

Cite this article as:
Vygodchikova, I.Y., Dudov, S.I. & Sorin, E.V. Comput. Math. and Math. Phys. (2009) 49: 1119. doi:10.1134/S0965542509070057

Abstract

The problem is considered of constructing a least-width strip with a polynomial axis that contains the graph of a given continuous segment function. Convex analysis methods are used to obtain a criterion for solving the problem in a form comparable to the Chebyshev alternance. Sufficient conditions for the uniqueness of a solution are given, including those taking into account the differential properties of the segment function to be estimated.

Key words

estimation of a segment functionpolynomial stripsubdifferentialalternancesnake problem

Copyright information

© Pleiades Publishing, Ltd. 2009